Vol. 8, No. 4, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Étale contractible varieties in positive characteristic

Armin Holschbach, Johannes Schmidt and Jakob Stix

Vol. 8 (2014), No. 4, 1037–1044
Abstract

Unlike in characteristic 0, there are no nontrivial smooth varieties over an algebraically closed field k of characteristic p > 0 that are contractible in the sense of étale homotopy theory.

Keywords
étale homotopy theory, étale contractible
Mathematical Subject Classification 2010
Primary: 14F35
Milestones
Received: 31 October 2013
Revised: 3 December 2013
Accepted: 22 January 2014
Published: 10 August 2014
Authors
Armin Holschbach
Mathematisches Institut
Universität Heidelberg
Im Neuenheimer Feld 288
69120 Heidelberg
Germany
Johannes Schmidt
Mathematisches Institut
Universität Heidelberg
Im Neuenheimer Feld 288
69120 Heidelberg
Germany
Jakob Stix
Institut für Mathematik
Johann Wolfgang Goethe-Universität
Robert-Mayer-Strasse 6-8
60325 Frankfurt am Main
Germany